MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 XEO 5/100/90; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 XEO 5/100/90; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 428815
Medical Device Problem Codes Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-35 xeo balloon catheter was chosen for treatment.After deflation, it was not possible to remove the balloon catheter from the 0.035 terumo guidewire.Thus, both devices had to be withdrawn and were replaced by using a different balloon and guidewire.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The affected device was returned without the guidewire used in the intervention.The balloon has been in and fully deflated.No blood residue was observed, the device appears well cleaned.Inspection of the device revealed no damage or irregularity.The device dimensions comply with the specifications.After flushing and rinsing, a 0.035 inch reference guidewire could be fully introduced and withdrawn with no unusual friction.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PASSEO-35 XEO 5/100/90
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20258272
Report Number1028232-2024-04939
Device Sequence Number7742760
Product Code LIT
UDI-Device Identifier07640130451865
UDI-Public(01)07640130451865(17)2705
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K222065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number428815
Device Catalogue Number428815
Device Lot Number04246239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown